Skip to content
My WebMD Sign In, Sign Up
miscarriage or period while on birth control pill?
avatar
gentlequietspirit posted:
I have been on birth control for almost ten years now but have had complications in the past. I was on the patch but had to switch because even with higher dosages of hormones my period would not stop.

I have been on a different birth control for a few years now without a problem. Recently though I had a light period (spotting) for I believe around two weeks. One night I had back and stomach pains and thought I was constipated and just need to go to the bathroom. I tried to go but all that came out was blood and tissues. After that I continued to lightly bleed for another two weeks. I was on the pill at the time.

I had some pill inconsistencies so I am not sure if it was a pregnancy then miscarriage or just a period. Since then (it has been a few months) I haven't had any problems even with rare pill inconsistencies and two different antibiotics twice in one month.
Was this Helpful?
1 of 3 found this helpful
Reply


Helpful Tips

Try looking into this
I also have been dealing with the same thing best bet is to go to your OB/Gyn it might be Endometriosis I would try and get in as soon as ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.